Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 39, NWS Indianapolis, IN

March 15, 20264 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 15, 2026, 9:58 PM EDT for 4 counties in Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2026, 9:58 PM EDT (01:58 UTC)
Expired
Mar 15, 2026, 10:45 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:26 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS53 KIND 160158
SVRIND
INC015-023-067-159-160245-
/O.NEW.KIND.SV.W.0039.260316T0158Z-260316T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
958 PM EDT Sun Mar 15 2026

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Eastern Carroll County in north central Indiana...
  Clinton County in central Indiana...
  Howard County in central Indiana...
  Tipton County in central Indiana...

* Until 1045 PM EDT.

* At 957 PM EDT, a severe thunderstorm was located 9 miles northwest
  of Frankfort, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kokomo, Frankfort, Tipton, Windfall, Greentown, Flora, Rossville,
  Russiaville, Colfax, Camden, Sharpsville, Burlington, Michigantown,
  Kempton, and Indian Heights.

This includes Interstate 65 between mile markers 153 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM EDT for central, north
central and west central Indiana.

&&

LAT...LON 4056 8637 4056 8588 4030 8586 4019 8670
      4023 8670 4046 8657 4069 8652 4069 8637
TIME...MOT...LOC 0157Z 244DEG 38KT 4040 8659 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Puma
2 follow-up statements
878 
WWUS53 KIND 160217
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1017 PM EDT Sun Mar 15 2026

INC015-023-067-159-160245-
/O.CON.KIND.SV.W.0039.000000T0000Z-260316T0245Z/
Carroll IN-Clinton IN-Howard IN-Tipton IN-
1017 PM EDT Sun Mar 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN CARROLL...CENTRAL CLINTON...HOWARD AND TIPTON
COUNTIES...

At 1017 PM EDT, a severe thunderstorm was located 12 miles west of
Kokomo, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kokomo, Frankfort, Tipton, Windfall, Greentown, Russiaville,
Sharpsville, Burlington, Michigantown, Kempton, and Indian Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EDT for central and
north central Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 8637 4056 8588 4030 8586 4025 8663
      4046 8650 4060 8643 4069 8637
TIME...MOT...LOC 0217Z 242DEG 32KT 4048 8638 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Puma
838 
WWUS53 KIND 160242
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1042 PM EDT Sun Mar 15 2026

INC015-023-067-159-160251-
/O.EXP.KIND.SV.W.0039.000000T0000Z-260316T0245Z/
Carroll IN-Clinton IN-Howard IN-Tipton IN-
1042 PM EDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...CENTRAL
CLINTON...HOWARD AND TIPTON COUNTIES WILL EXPIRE AT 1045 PM EDT...

The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning will be allowed 
to expire.

A Tornado Watch remains in effect until 300 AM EDT for central
Indiana.

LAT...LON 4056 8637 4056 8588 4030 8586 4025 8663
      4046 8650 4060 8643 4069 8637
TIME...MOT...LOC 0241Z 244DEG 38KT 4059 8609 

$$

Puma

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 9:28 PM EDT, 30 minutes earlier. Its key messages:

  • Showers and thunderstorms expected late today, with severe storms possible mainly from 7 PM to 2 AM EDT
  • High Wind Warning until 8pm, then Wind Advisory from 8pm today to 8am Monday. Wind gusts between 50-60 mph possible today, then up to 45 mph overnight.
  • Snow showers likely on Monday with up to an inch possible
  • Much colder air early this week, wind chills near zero Tuesday morning
Area forecast discussion, Mar 15, 9:28 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
928 PM EDT Sun Mar 15 2026

.KEY MESSAGES...

- Showers and thunderstorms expected late today, with severe storms
  possible mainly from 7 PM to 2 AM EDT

- High Wind Warning until 8pm, then Wind Advisory from 8pm today
  to 8am Monday. Wind gusts between 50-60 mph possible today, then
  up to 45 mph overnight.

- Snow showers likely on Monday with up to an inch possible

- Much colder air early this week, wind chills near zero Tuesday
  morning

&&

.MESOSCALE UPDATE...
Issued at 928 PM EDT Sun Mar 15 2026

QLCS with a LEWP structures has recently moved into far western
portions of central Indiana. Wind gusts withing this QLCS to the
west in Illinois have measured between 44 and 51 kts at ASOS sites
just west of Indiana, although other reports of wind gusts from 60-
70 mph have been reported in central Illinois. Instability just
ahead of the line remains very marginal for a tornado threat with 0-
3KM CAPE between 25-40 J/KG. Low level shear however has recently
intensified with 0-1 KM SRH from the KIND VWP upwards of 350-400
m2/s2. Therefore an isolated tornado can not be ruled out in areas
of enhanced low level vorticity on the northern edges of any bowing
structures.

Several pronounced north-south oriented bowing structures exist
along this LEWP, with one in particular moving towards the NW
portions of central Indiana including the Lafayette and Kokomo areas
in the next hour. Given modest low level lapse rates combined with
50-60kts at 925 mb (2kft AGL), the severe threat will continue to
favor damaging wind gusts in these bowing structures within the
line.

With the line motion averaging between 35-40 kts, the expectation is
for the line and severe threat to move across the Indy Metro area
between 10 and 11 PM.

&&

.SHORT TERM (This evening through Monday)...
Issued at 310 PM EDT Sun Mar 15 2026

Surface low pressure continues to strengthen over northern Illinois
as a vort max amplifies significantly over the Great Plains. The low
will then track northeastward into the Great Lakes tonight, dragging
a strong cold front through Indiana between 00z-06z. As of 2pm,
Indiana lies firmly within the system's warm sector. Temperatures
have surged into the 70s as strong mass response promotes continued
warm air advection. Additionally, a tightening MSLP gradient has
lead to strong gusty winds with numerous observations of gusts
between 50 to 60 mph. A High Wind Warning is in effect until 8pm,
with a Wind Advisory from 8pm today to 8am Monday.

Turning our attention to the system's cold front, this feature will
act as a focal point for thunderstorm initiation this afternoon over
Illinois. Moisture advection ahead of the front is modest, with dew
points currently into the mid 40s to low 50s. High-resolution
guidance suggests a last-minute surge of slightly higher moisture
content immediately ahead of the front, which may impact severe
weather potential this evening.

TONIGHT'S SEVERE WEATHER THREAT

As mentioned above, tonight's threat depends on available moisture
and therefore low-level instability. First, we'll discuss the
available dynamics, which certainly are not lacking. A strong low-
level jet from the south between 50-70kt (925mb-850mb layer) is
expected to develop this evening. This will result in highly
elongated and curved hodographs, signifying abundant speed and
directional shear. ACARS soundings show a deep elevated mixed layer
from 850mb to 650mb, which will act to mitigate open warm sector
convection. As such, forcing looks to be confined to the front
itself. With a largely southwesterly shear profile, a nort-south
oriented boundary, and a focused region of forcing...a linear mode
is preferred for tonight's convection.

Regarding hazards, the linear convective mode combined with the
potency of the low-level jet will favor severe (60-70mph) to
significantly severe (70-80mph) wind gusts as the primary threat.
However, with such a strongly sheared low-level environment,
indicated by the long curved hodographs mentioned above, a QLCS
tornado threat is also present. This threat is contingent on near-
surface moisture/instability. Greater moisture and near surface
lapse rates, and thus lower LCLs would increase the QLCS tornado
threat with the inverse also true. QLCS spin up potential should be
maximized in line segments that become perpendicular to the
effective shear vector within the lowest kilometer of the
atmosphere. This would allow for greater rear inflow jet (RIJ) surge
potential and vertical shearing vorticity that could then be
stretched by updrafts.

SNOWFALL POTENTIAL

Temperatures fall quickly behind the front, which will pass through
the area between 00-09z. By 12z Monday, most of the region likely
falls to around freezing with continued strong cold advection
causing temperatures to drop through the daylight hours Monday.
Steep lapse rates within the cold air mass will promote scattered to
numerous snow showers on Monday. Some of the snow showers could be
briefly heavy, given steep low-level lapse rates, which may reduce
visibility and lead to hazardous travel. Snowfall likely melts on
contact with roadways early but as temperatures drop through the day
some slick spots may develop. Total snowfall accumulations should be
less than an inch on average.

Additionally, continued gusty winds between 30-40 mph throughout the
day Monday combined temperatures falling through the 20s may result
in wind chills in the teens. Even colder wind chills in the single
digits are possible Tuesday night as ambient air temperatures fall
into the teens.

&&

.LONG TERM (Monday night through Sunday)...
Issued at 310 PM EDT Sun Mar 15 2026

Much of the long term will be dominated by NW flow as very strong
CAA from the earlier weak system helps induce high pressure in the
low levels and a deepening trough in the mid to upper levels. In
return, winter-like conditions are expected for Monday night and
Tuesday. The biggest forecast concern for the beginning of the long
term will be cloud coverage. The strong subsidence with an upstream
deep trough could lead to a low stratus layer, but continued surface
mixing and emergence of more broad subsidence through AVA could
produce some breaks. If overcast conditions remain Monday night,
lows will likely only fall into the mid to upper teens; however, if
there is some clearing, pockets of lows near 10 degree or even
lower in the valleys will be possible. For highs on Tuesday, typical
diurnal curves with 850mb temperatures around -15C should lead to
highs in the mid 20s.

The pattern begins to change mid week as 700-600mb wave progresses
eastward. This wave has modest CVA and WAA attached with it, but the
forcing is displaced from the low levels keeping temperatures cold
initially, This should lead to a weak snowfall event Tuesday night
into Wednesday morning with snowfall up to an inch possible over
portions of central Indiana. Following the passage of this wave, low
level high rises and temperature gains will promote a late week warm
up with high back near 60 by Thursday.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 656 PM EDT Sun Mar 15 2026

Impacts:

- South winds with gusts between 40-49kt this evening.
- Thunderstorms and MVFR conditions expected after 00Z ending by 04Z.
- Snow showers with pockets of IFR VIS possible after 08Z.
  Coverage will lower but snow showers remain possible through
  the rest of TAF period.
- Wind gusts remain over 30 kts through tomorrow.

Discussion:

Strong winds will continue through a majority of the TAF period,
generally with sustained around 20kt with gusts between 30-40kt.
There will be a brief period to begin the TAF period at KIND and
KBMG prior to a line of thunderstorms where stronger wind gusts of
up to 50kt will be possible. Scattered rain showers are also
possible in this pre-line environment. Winds will initially be
southerly before becoming westerly following line passage.

A line of thunderstorms will move west to east through the terminals
between 00Z-04Z. Convection may be severe with wind gusts up to
60kt, but in the group its left below 50kt at this time. IFR to LIFR
VIS is likely within convection. After the line passes, MVFR
ceilings will be likely with light rain showers. There will be a few
hours of no precipitation around 08-12Z, before snow showers arrive.
Greatest snow shower coverage will be in the morning and early
afternoon, but the threat will continue through 06Z. Brief IFR vis
will be possible within these snow showers.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 10 PM EDT this evening for INZ021-030-
031-037>042-046>049-054>057-062>065-070>072.

Wind Advisory until 8 AM EDT Monday for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

MESOSCALE...Crosbie
SHORT TERM...Eckhoff
LONG TERM...Updike
AVIATION...Updike
Hazardous weather outlook, Mar 15, 12:31 PM EDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1231 PM EDT Sun Mar 15 2026

INZ021-028>031-035>049-051>057-060>065-068>072-161645-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Daviess-Martin-
Lawrence-Jackson-Jennings-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 100 AM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ067-161645-
Knox-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Moderate flooding will continue along the White River.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 1000 PM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

Moderate flooding will continue along the White River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 15, 6:17 PM EDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
617 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     Non-Tstm Wnd Dmg Sullivan                39.09N 87.41W
03/15/2026                   Sullivan           IN   Public

            Damage to Carport.

&&

Crosbie
Local storm report, Mar 15, 6:20 PM EDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
620 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Non-Tstm Wnd Dmg 2 W Greencastle         39.64N 86.88W
03/15/2026                   Putnam             IN   Emergency Mngr

            Multiple trees, power poles, and power lines
            down, numerous power outages.

&&

Crosbie
Local storm report, Mar 15, 7:57 PM EDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
757 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     Non-Tstm Wnd Gst 3 ESE Fairland          39.58N 85.80W
03/15/2026  M58 MPH          Shelby             IN   ASOS

            Corrects previous non-tstm wnd gst report
            from 3 ESE Fairland. ASOS station KGEZ
            Shelbyville.

&&

BH
Local storm report, Mar 15, 7:58 PM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
758 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     Non-Tstm Wnd Gst Indianapolis Int'l Airp 39.72N 86.30W
03/15/2026  M56 MPH          Marion             IN   ASOS

&&

BH
Local storm report, Mar 15, 7:59 PM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
759 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Non-Tstm Wnd Gst 2 SW Purdue University  40.41N 86.94W
03/15/2026  M53 MPH          Tippecanoe         IN   ASOS

&&

BH
Local storm report, Mar 15, 8:39 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
839 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     Non-Tstm Wnd Dmg Saratoga                40.24N 84.92W
03/15/2026                   Randolph           IN   Amateur Radio

            Delayed report. Wind pushed down an
            approximately 60 foot tall and 3 foot
            diameter tree on to a house.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:44 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren46 min
Mar 15, 9:08 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo52 min
Mar 15, 9:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe47 min
Mar 15, 9:22 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Sullivan, Vigo38 min
Mar 15, 9:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe19 min
Mar 15, 9:51 PM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Parke, Putnam, Sullivan and 2 more39 min
Mar 15, 9:56 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan17 min
Mar 15, 10:07 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox24 min
Mar 15, 10:21 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Martin, Owen22 min
Mar 15, 10:34 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe23 min
Mar 15, 10:41 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen, Putnam17 min
Mar 15, 10:51 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe19 min
Mar 15, 11:05 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan18 min
Mar 15, 11:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby20 min
Mar 15, 11:18 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Marion22 min
Mar 15, 11:29 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Rush, Shelby and 1 more31 min
Mar 15, 11:35 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more40 min
Mar 15, 11:47 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison43 min
Mar 15, 11:52 PM EDTTornado WarningINDRush7 min
Mar 16, 12:19 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph24 min
Mar 16, 4:23 PM EDTSpecial Weather StatementINDJohnson, Morgan, Owen, Rush, Shelby22 min
Mar 16, 4:52 PM EDTSpecial Weather StatementINDClay, Decatur, Johnson, Morgan, Owen, Putnam and 2 more53 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.